# SDR FDEA201710243043

- Difficulty date: October 24, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 32,573 hours, 17,276 cycles
- Engine: Ge CF680
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Part number: K157ABM6
- Part serial: 76
- Condition: Inoperative
- Location: Flight
- Part time: 9,016 hours, 2,230 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AT ENGINE START, ATS SYSTEM ADVANCED UNCOMMANDED AT THE TIME OF A NR 2 ENGINE ROLLBACK.  N2 ATTAINED  APPROXIMATELY 87% BEFORE THROTTLES WERE MANUALLY RETARDED.   REMOVED AND REPLACED FCU IAW 22-15-XX  PERFORMED AFS/LANDS TEST IAW 22-00-XX ,22-40-XX,  ALL TESTS PASSED WITHOUT FURTHER OCCURRENCES, REMOVED AND REPLACED SDAC IAW 31-55-XX, ECAM BITE TEST SHOWED  SDAC FAULT.  SDAC TEST CHECKED GOOD.  REMOVED AND REPLACED THRUST CONTROL  COMPUTER IAW 22-36-34-04-01  PERFORMED AFS TEST REF 20-40-00-5 AND ALL PASSED WITH NO FURTHER  OCCURRENCES, PLACED ACFT COCKPIT CONFIGURATION TO THAT OF FLIGHT CREW PRIOR TO ENG START, PER FLIGHT CREW AUTOTHROTTLE WAS ARMED, RAN NR 2 ENG REF A300 JRH NO FAULTS OCCURRED DURING START,  NR 2 ENG RESPONDED NORMALLY,  WITH NR 2 ENGINE ROLL BACK AFTER START, PROCEEDED WITH NR 1 ENGINE START TO MIMIC FLIGHT  CREW ACTIONS. NR 1 ENG STARTED NORMALLY AND NR 2 ENGINE REMAINED IN GROUND IDLE CONFIGURATION.  CYCLED ATS  SWITCH TO ARM AND DISARM SEVERAL TIMES NON COMMANDED RESPONSES OCCURRED, NR 1 AND NR 2 ENG SHUTDOWN WAS NORMAL. AFS TESTED GOOD REF 20-40-00-5. ACFT OK TO CONTINUE.
